MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 2.5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 2.5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158112110
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Examination of the returned device confirmed the reported even wear pattern as reported.The investigation did not find any evidence of product malfunction or product error.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The customer reported the patient was revised to address pain.Poly had even wear pattern per surgeon.The returned product was (1) 158112110 sigma crvd xlk ins 2.5 10mm, lot code 2825070.Non-destructive evaluation was conducted by the complaint analyst.The articulating condyle compartments exhibit wear indicating the femoral component was well positioned anteriorly/posteriorly and medially/laterally.There is no abnormal wear or wear patterns.There is a yellow appearance on the condyles that is due to patient lipids.There is no evidence of product malfunction or product error.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.The investigation did not find any evidence of product malfunction or product error.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
Patient was revised to address pain.Poly was removed & same size utilized as a replacement.Patella was resurfaced.Poly had even wear pattern per surgeon.Doi: unknown; dor: (b)(6) 2019; left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Examination of the returned device confirmed the reported even wear pattern as reported.The investigation did not find any evidence of product malfunction or product error.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot =null.Device history batch = null.Device history review =null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 2.5 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8340490
Report Number1818910-2019-84619
Device Sequence Number1717707
Product Code JWH
UDI-Device Identifier10603295063278
UDI-Public10603295063278
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158112110
Device Lot Number2825070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR